# SDR SWAA2021082395443

- Difficulty date: July 14, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 65,799 hours, 29,601 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SERVICE DOOR CUT OUT STUD FRAME AT LEVEL STR17R AT FWD GALLEY AREA ; 2021-325852 / [01] TOOL USED PN/ NORTEC 600D; SN/ 210138003; DUE DATE/ 05MAR22; [02] SUMMARY EA 21-153-02088 HAS BEEN APPROVED; ACTIVATED; AND ADDED AS A SUBTASK TO FAULT TTG8Q005T64U.; [03] PERFORMED REPAIR ON SERVICE DOOR CUT OUT STUD FRAME AT LEVEL STR17R AT FWD GALLEY AREA IAW EA#21-153-02088 AND 21-153-02088-WIP1; [04] INSTALLED SCUFF PLATE FWD SERVICE DOOR I.A.W. B737-700 AMM-53-11-01-420-801 STEP 3 D (1) (P) AND (R); [05] OK TO INSTALL FLOOR-MOUNTED ESCAPE SLIDE BRACKET FWD SERVICE DOOR; [06] PERFORMED REPAIR ON SERVICE DOOR CUT OUT STUD FRAME AT LEVEL STR17R AT FWD GALLEY AREA IAW EA#21-153-02088 AND 21-153-02088-WIP1; [07] JOB CERTIFIED AS RII.
